# SDR BAQA093639

- Difficulty date: February 17, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,148 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Part serial: 049
- Condition: Out Of Track
- Location: Main Rotor
- Part time: 6,941 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE WILL NOT TRACK, CLIMBS AND DIVES FROM GROUND TO HOVER TO FLIGHT. BLADE WAS INSTALLED ON A/C N911TG/7506 FOR A TOTAL OF 2.4 HOURS. LAST REPAIR WAS A INSURANCE CLAIM, REF. PO 1-010199-41.
